# SDR V0XD20160103338

- Difficulty date: January 2, 2016
- Submitted: January 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 17,511 hours, 11,703 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097111005
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, LT SIDE WATER INJECTION LINE BRACKET IS CRACKED & INTERCOSTAL DAMAGED, BETWEEN FS 1144.0 & 1162 AT STRINGER 9L.  REPAIRED INTERCOSTAL IAW REO 670-53-61-1195 DATED 02 JAN 2016.  R & R WATER INJECTION LINE, PN MM 670-97111-005, IAW REO 670-53-61-1195.  NDT PERFORMED IN CRS W2XR853X, P O 131411, WO A15-1388 DATED 29 DEC 2015.
